BACKGROUND Acute tubulointerstitial nephritis is most often induced by drug therapy and is characterized by the presence of edema, inflammatory infiltrates, and sometimes granulomas within the interstitium. We report this case to describe florid interstitial hemorrhages as a novel feature of Amoxicillin-Clavulanate-induced acute tubulointerstitial nephritis. CASE REPORT A young man presented with intermittent visible hematuria and acute kidney injury after a course of Amoxicillin-Clavulanate for upper respiratory tract illness. Renal biopsy demonstrated acute tubulointerstitial nephritis with multifocal intense interstitial hemorrhages, intratubular red blood cells, and red blood cell casts. At the same time, he was diagnosed with acute lymphoblastic leukemia. Leukemic cellular infiltration and other potential causes of tubulointerstitial nephritis were ruled out. CONCLUSIONS Drug-induced tubulointerstitial nephritis can be associated with florid interstitial hemorrhages. This can lead to an atypical clinicopathological presentation of tubulointerstitial nephritis, masquerading as glomerulonephritis, vasculitis, or infectious interstitial nephritis.